# SDR ABXA9500728

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 70750
- Condition: Damaged
- Location: Bs 90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D - CHECK AND ACCEPTANCE INSPECTIONS, FOUND LONGERON 22L AT STATION 90 HAD A NON-STANDARD REPAIR.  REPAIRED LONGERON IAW ABX REA D853-12311-MR.
